ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Геометрическая оптика анизотропной среды с спространственно-модулированной гиротропией

Асланян, Л. С and Овакимян, А. О. (2020) Геометрическая оптика анизотропной среды с спространственно-модулированной гиротропией. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 55 (1). pp. 43-52. ISSN 0002-3035

[img]
Preview
PDF
Download (889Kb) | Preview

    Abstract

    Рассмотрена задача распространения поляризованного света в оптически однородной анизотропной среде с пространственно-модулированной гиротропией. Анализ проведен с помощью численного решения системы связанных уравнений, полученных в приближении геометрической оптики. The problem of the propagation of polarized light in an optically homogeneous anisotropic medium with spatially modulated gyrotropy is considered. The analysis was carried out using a numerical solution of a system of related equations obtained in the approximation of geometric optics. For clarity, the results of numerical analysis are also presented on the Poincare sphere.

    Item Type: Article
    Additional Information: Տարածական մոդուլված գիրոտրոպությամբ անիզոտրոպ միջավայրի երկրաչափական օպտիկան; Geometrical Optics of an Anisotropic Media withSpace Modulated Gyrotropy
    Uncontrolled Keywords: Ասլանյան Լ. Ս., Հովակիմյան Հ. Հ., Aslanyan L. S., Hovakimyan H. H.
    Subjects: Q Science > QC Physics
    Q Science > QC Physics > Optics. Light
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 18 Jun 2020 21:39
    Last Modified: 19 Jun 2020 15:57
    URI: http://physics.asj-oa.am/id/eprint/3925

    Actions (login required)

    View Item